Alert archive / New York / River Flood Warnings in 2014

River Flood Warning 2, NWS Binghamton, NY

March 30, 2014Onondaga County, New York

NWS Binghamton, NY issued this river flood warning at Mar 30, 2014, 2:02 AM EDT for Onondaga County, New York. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Mar 30, 2014, 2:02 AM EDT (06:02 UTC)
Expired
Mar 31, 2014, 2:00 AM EDT
In force
24 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
Minor

County Onondaga County, NY

The radar

The Binghamton radar (KBGM), 86 km from the middle of the area, began a volume at 06:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Onondaga Creek near Nedrow (ONDN6).

Action stage
4.5 ft
Minor stage
5 ft
Moderate stage
5.5 ft
Major stage
6 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04239000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

839 
WGUS41 KBGM 300602
FLWBGM
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
202 AM EDT SUN MAR 30 2014

...THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A FLOOD WARNING FOR THE
FOLLOWING RIVERS IN NEW YORK... 

  TIOUGHNIOGA RIVER AT CORTLAND AFFECTING CORTLAND COUNTY

  ONONDAGA CREEK AT DORWIN AVE AFFECTING ONONDAGA COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...

STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL WEATHER 
SERVICE...FOR LATER DEVELOPMENTS...

FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE AT 
WEATHER.GOV/BGM

&&

NYC023-301802-
/O.NEW.KBGM.FL.W.0001.140330T1500Z-140402T0040Z/
/CRTN6.1.ER.140330T1500Z.140331T0600Z.140401T1240Z.NO/
202 AM EDT SUN MAR 30 2014

THE NATIONAL WEATHER SERVICE IN BINGHAMTON NEW YORK HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TIOUGHNIOGA RIVER AT CORTLAND.
* FROM THIS MORNING UNTIL TUESDAY EVENING.
* AT 1 AM SUNDAY THE STAGE WAS 6.0 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY 11 AM SUNDAY AND
  CREST NEAR 9.5 FEET AROUND 2 AM MONDAY.  THE RIVER WILL FALL BELOW FLOOD STAGE
  AFTER 9 AM TUESDAY.
* IMPACT...AT 8.0 FEET...FLOODING LEADS TO SOME CLOSURES ALONG KELLOGG ROAD TO
  THE SOUTH OF CORTLAND.

&&

LAT...LON 4261 7620 4262 7616 4255 7608 4241 7600
      4241 7604 4254 7612             

$$

NYC067-301802-
/O.NEW.KBGM.FL.W.0002.140330T0602Z-140331T0600Z/
/ONDN6.1.ER.140330T0549Z.140330T1200Z.140330T1800Z.NR/
202 AM EDT SUN MAR 30 2014

THE NATIONAL WEATHER SERVICE IN BINGHAMTON NEW YORK HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ONONDAGA CREEK MISSING ONONDAGA CK/DORWIN AVE.
* FROM EARLY THIS MORNING UNTIL LATE TONIGHT.
* AT 1 AM SUNDAY THE STAGE WAS 4.8 FEET. 
* FLOOD STAGE IS 5.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY 2 AM SUNDAY AND 
  CREST NEAR 5.2 FEET AROUND 8 AM SUNDAY.  THE RIVER WILL FALL BELOW FLOOD STAGE
  AFTER 2 PM SUNDAY.
* IMPACT...AT 5.0 FEET...MINOR FLOODING BEGINS IN THE AREA.

&&

LAT...LON 4307 7616 4301 7612 4281 7613 4283 7618
      4299 7618                       

$$
2 follow-up statements
411 
WGUS81 KBGM 300749
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
349 AM EDT SUN MAR 30 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW YORK...
 
  ONONDAGA CREEK AT DORWIN AVE AFFECTING ONONDAGA COUNTY 
  TIOUGHNIOGA RIVER AT CORTLAND AFFECTING CORTLAND COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...


SAFETY MESSAGE...

DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...

STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL WEATHER 
SERVICE...FOR LATER DEVELOPMENTS...

FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE AT 
WEATHER.GOV/BGM

&&

NYC023-301949-
/O.CON.KBGM.FL.W.0001.140330T1500Z-140402T0040Z/
/CRTN6.1.ER.140330T1500Z.140331T0600Z.140401T1240Z.NO/
349 AM EDT SUN MAR 30 2014

THE FLOOD WARNING CONTINUES FOR
  THE TIOUGHNIOGA RIVER AT CORTLAND.
* FROM 11 AM SUNDAY UNTIL TUESDAY EVENING.
* AT 3 AM SUNDAY THE STAGE WAS 6.9 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 11 AM SUNDAY
  AND CREST NEAR 9.5 FEET BY 2 AM MONDAY. THE RIVER WILL FALL BELOW FLOOD 
  STAGE AFTER 9 AM TUESDAY.
* IMPACT...AT 8.0 FEET...FLOODING LEADS TO SOME CLOSURES ALONG KELLOGG ROAD
  SOUTH OF CORTLAND.

&&

LAT...LON 4261 7620 4262 7616 4255 7608 4241 7600
      4241 7604 4254 7612             

$$

NYC067-301949-
/O.EXT.KBGM.FL.W.0002.000000T0000Z-140331T0800Z/
/ONDN6.1.ER.140330T0612Z.140330T1200Z.140330T2000Z.NR/
349 AM EDT SUN MAR 30 2014

THE FLOOD WARNING CONTINUES FOR
  THE ONONDAGA CREEK AT DORWIN AVE.
* UNTIL LATE TONIGHT. 
* AT 3 AM SUNDAY THE STAGE WAS 5.2 FEET. 
* FLOOD STAGE IS 5.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 5.3 FEET AROUND 8 AM SUNDAY. THE RIVER 
  WILL FALL BELOW FLOOD STAGE AFTER 4 PM SUNDAY.
* IMPACT...AT 5.0 FEET...FLOOD STAGE - MINOR FLOODING BEGINS

&&

LAT...LON 4307 7616 4301 7612 4281 7613 4283 7618
      4299 7618                       

$$
762 
WGUS81 KBGM 301708
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
108 PM EDT SUN MAR 30 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW YORK...
 
  CHENANGO RIVER AT SHERBURNE AFFECTING CHENANGO COUNTY

  ONONDAGA CREEK MISSING ONONDAGA CK/DORWIN AVE AFFECTING ONONDAGA COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW YORK...
 
  TIOUGHNIOGA RIVER AT CORTLAND AFFECTING CORTLAND COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...


SAFETY MESSAGE...

DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...

STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL WEATHER 
SERVICE...FOR LATER DEVELOPMENTS...

FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE AT 
WEATHER.GOV/BGM

&&

NYC067-301738-
/O.CAN.KBGM.FL.W.0002.000000T0000Z-140331T0800Z/
/ONDN6.1.ER.140330T0612Z.140330T0830Z.140330T1026Z.NR/
108 PM EDT SUN MAR 30 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE ONONDAGA CREEK AT DORWIN AVE.
* AT 12 PM SUNDAY THE STAGE WAS 4.4 FEET. 
* FLOOD STAGE IS 5.0 FEET. 
* FELL BELOW FLOOD STAGE AT SUNDAY MORNING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 3.9 FEET BY .


&&

LAT...LON 4307 7616 4301 7612 4281 7613 4283 7618
      4299 7618                       

$$

NYC023-310508-
/O.EXT.KBGM.FL.W.0001.000000T0000Z-140331T1200Z/
/CRTN6.1.ER.140331T0000Z.140331T0000Z.140331T0000Z.NO/
108 PM EDT SUN MAR 30 2014

THE FLOOD WARNING CONTINUES FOR
  THE TIOUGHNIOGA RIVER AT CORTLAND.
* FROM 8 PM SUNDAY UNTIL MONDAY MORNING.
* AT 12 PM SUNDAY THE STAGE WAS 7.8 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 8 PM SUNDAY.
* IMPACT...AT 8.0 FEET...MINOR FLOOD STAGE. FLOODING LEADS TO SOME CLOSURES ALONG
  KELLOGG ROAD TO THE SOUTH OF CORTLAND.

&&

LAT...LON 4261 7620 4262 7616 4255 7608 4241 7600
      4241 7604 4254 7612             

$$

NYC017-301738-
/O.CAN.KBGM.FL.W.0003.000000T0000Z-140331T2200Z/
/SHBN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
108 PM EDT SUN MAR 30 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE CHENANGO RIVER AT SHERBURNE.
* AT 1 PM SUNDAY THE STAGE WAS 8.1 FEET. 
* FLOOD STAGE IS 8.5 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 8.4 FEET 2 PM SUNDAY.
* IMPACT...AT 8.5 FEET...FLOOD STAGE REACHED.

&&

LAT...LON 4274 7558 4274 7549 4259 7547 4259 7555
                                      

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this river flood warning went out at Mar 30, 1:53 AM EDT, 9 minutes earlier.

Area forecast discussion, Mar 30, 1:53 AM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
153 AM EDT SUN MAR 30 2014

.SYNOPSIS...
A STORM SYSTEM SLIDING FROM THE MID ATLANTIC, UP THE EASTERN
SEABOARD, WILL CONTINUE TO PUSH RAIN INTO NY AND PA THROUGH
TONIGHT. THE RAIN WILL MIX WITH SNOW AND FREEZING RAIN, MAINLY
WEST OF INTERSTATE 81 TODAY, AND ACROSS MUCH OF THE REGION TONIGHT
AND EARLY MONDAY. MILD, PLEASANT WEATHER WILL RETURN FOR TUESDAY.
&&

.NEAR TERM /THROUGH TONIGHT/...
1150 PM UPDATE...
FLOOD WATCH WAS EXPANDED WESTWARD DUE TO UP TO AN INCH OF RAIN
ALREADY FALLING IN THE CENTRAL SOUTHERN TIER TO FINGER LAKES
REGIONS...AND ANOTHER SLUG OF MODERATE RAINFALL HEADING INTO THE
AREA THE NEXT FEW HOURS. THIS INITIAL PRECIPITATION MAXIMUM AXIS
IS FARTHER WEST THAN WAS EARLIER EXPECTED. IT WILL BE ENOUGH TO
CAUSE STRONG RISES AND POSSIBLE FLOODING IN SMALL STREAMS AND
CREEKS.

SOME ADJUSTMENTS WERE ALSO MADE TO TIMING OF SOME OF THE WINTER
WEATHER ADVISORY BASED ON EXPECTED EVOLUTION OF PRECIP
TYPE...INCLUDING STARTING THE WESTERN PORTION OF THE ADVISORY NOW
INSTEAD OF WAITING TO 06Z. ALMOST EXCLUSIVELY RAIN SO FAR...BUT
WESTERN-NORTHWESTERN EDGES OF STEUBEN AND YATES COUNTIES HAVE
BEEN MIXING OVER TO SNOW AND PERHAPS SOME FREEZING RAIN. WE HAVE
HAD A REPORT OF LIGHT ICING IN ALMOND NY FOR EXAMPLE.
ALSO...PATCHY DENSE FOG HAS BEEN ADDED TO THE WEATHER GRIDS IN THE
WESTERN ZONES OVERNIGHT. DANSVILLE OBS JUST OUTSIDE STEUBEN COUNTY
WAS GETTING BELOW A MILE AT TIMES.

PREVIOUS DISCUSSION...
A VERY MESSY COMPLEX WINTER STORM WILL IMPACT THE REGION THROUGH
SUNDAY NIGHT. RAIN SHOWERS FROM THIS SYSTEM HAVE ALREADY STARTED
TO INFILTRATE THE CWA. TEMPS ARE STILL ABOVE FREEZING ACROSS THE
CWA THIS AFTERNOON AND EXPECT TEMPS TO HOLD STEADY THROUGH 06Z
TONIGHT. CURRENTLY ACTIVITY IS EXPECTED TO REMAIN AS RAIN SHOWERS
THROUGH ROUGHLY MIDNIGHT UNTIL SFC TEMPS START TO FALL SHORTLY
AFTER. COLDER AIR WILL START TO PUSH INTO THE CWA FROM THE
NORTHEAST AND THE SITUATION WILL THEN BECOME ONE CONGLOMERATE
MESS. AS THE CAA PUSHES IN FROM THE NORTH/NORTHEAST... RAIN WILL
TURN INTO A WINTRY MIX OF POSSIBLY SLEET... FREEZING RAIN... AND
SNOW. RAIN WILL TRANSITION OVER TO WINTRY MIX FIRST OVER THE NW
PORTIONS OF THE CWA. BY EARLY SUNDAY MORNING MUCH OF CENTRAL NY
WILL HAVE A WINTRY MIX AS THE COLD AIR PUSHES FURTHER SOUTH. THERE
WILL BE A CHANCE OF A WINTRY MIX FROM THIS SYSTEM THROUGH SUNDAY.
DECIDED TO ISSUE A WINTER WEATHER ADVISORY TONIGHT BECAUSE COULD
SEE UP TO 1 TO 4 INCHES OF SNOW ACROSS THE NORTHWESTERN PART OF
THE CWA AND ACCUMULATIONS UP TO A QUARTER OF AN INCH OF ICE.
EASTERN PORTIONS OF THE CWA COULD SEE UP TO A QUARTER OF AN INCH
OF ICE AS WELL.THE BEST CHANCE FOR ACCUMULATING ICE WILL BE OVER
THE HIGHER ELEVATIONS IN CENTRAL NEW YORK. CAN NOT RULE OUT THE
LOWER VALLEYS SEEING ICE ACCUMULATIONS EITHER.

OVER NORTHEAST PA... EXPECT SHOWERS TO REMAIN MOSTLY RAIN THUS
DECIDED TO KEEP OUT OF ADVISORY ATTM. PA MAY SEE A WINTRY MIX LATE
SUNDAY NIGHT IF PRECIP LINGERS AS EXPECTED.

THE STORM WILL START TO MOVE OUT OF THE CWA SUNDAY NIGHT AND DRY
AIR WILL OVERCOME THE REGION BRINGING THE POSSIBILITY FOR
DRIZZLE/FREEZING DRIZZLE OVER MUCH OF THE REGION.

FLOODING MAY BE AN ISSUE TONIGHT THROUGH SUNDAY. PLEASE SEE
HYDROLOGY SECTION BELOW.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
THE SHORT TERM PERIOD BEGINS WITH LINGERING EFFECTS FROM THE
ATLANTIC SEABOARD CYCLONE MONDAY MORNING. THE BACK SIDE
PRECIPITATION WILL BE SPOTTY ALONG AND EAST OF THE I-81 CORRIDOR,
BUT THE THICKNESS FIELDS AND THERMAL PROFILES SUGGEST ANY PRECIP
COULD BE A PROBLEMATIC WINTRY MIX THROUGH MID MORNING.

HIGH PRESSURE BUILDS EASTWARD MONDAY AFTERNOON. A COOL, BRISK
NORTHWEST FLOW ON THE BACK SIDE OF THE CYCLONE WILL KEEP
TEMPERATURES SLIGHTLY BELOW NORMAL.

ANOTHER POTENT STORM PUSHES INTO THE GREAT LAKES REGION ON
TUESDAY. RIDGING AHEAD OF THE STORM WILL ALLOW A NICE THERMAL PUSH
INTO NY/PA. SKIES WILL BE MAINLY SUNNY, AND TEMPERATURES WILL
CLIMB INTO THE MID 50S AND LOWER 60S.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
230 PM UPDATE...
SYSTEM WL BE EXITING STAGE RIGHT TO START OFF THE LONG TERM WITH
JUST CHC FOR LGT SNOW SHOWERS IN AREAS EAST OF I-81, THEN
EVENTUALLY MIXING WITH RAIN DRG THE AFTN WHEN PCPN PULLS EAST.
HIGH PRESSURE WL TAKE HOLD MON NGT AND TUE WITH S/WV RIDGING
BUILDING IN FOR TUE. H5 HEIGHTS EXPECTED TO CLIMB TO NR 560DM WITH
POSSIBLY WARMEST TEMPS THUS FAR FOR THE MONTH OF MARCH. H8 TEMPS
DRG THE DAY WL WARM TO NR +9C, YIELDING HIGHS CLOSE TO 60F.

WK CDFNT WL MV THRU WED MRNG KNOCKING H8 TEMPS DOWN A FEW DEGREES
WITH HIGHS ON WED ONLY EXPECTED TO CLIMB INTO THE 50S, WHICH IS
STILL ABV NORMAL VALUES. MAIN WV WL LIFT NORTH INTO CANADA WITH
BEST FRCG ACRS NRN ZONES, THUS WL GO WITH WPC GUIDANCE WITH
SLGT/LOCHC POPS FOR RAIN/SNOW TUE NGT.

HIPRES WL ONCE AGAIN BUILD IN THRU THUR MRNG WITH NEXT UL TROF
APPCHG FM THE WEST WITH CHC RAIN THRU THE END OF NEXT WEEK. TEMPS
THRU THE END OF THE WEEK LKLY TO STAY AT TO SLIGHTLY ABV NORMAL.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
WIDESPREAD IFR CONDITIONS ARE IN PLACE THIS MORNING AS A MODERATE
RAIN CONTINUES TO FALL ACROSS THE TERMINALS. THE RAIN WILL
INCREASINGLY MIX WITH SNOW AND/OR FREEZING RAIN OVER THE NORTHERN
TERMINALS TOWARD MORNING.

VISIBILITIES WILL HANG BETWEEN 2SM AND 5SM FOR THE MOST PART, WITH
CEILINGS OF 200 TO 1200 FEET.

THE PRECIPITATION WILL CONTINUE THROUGH MUCH OF THE DAY. WINDS
WILL INCREASE OUT OF THE NORTH-NORTHWEST AT 10 TO 15 KNOTS WITH
GUSTS OF 20 TO 25 KNOTS THIS AFTERNOON.

OUTLOOK...

SUN NGT...LINGERING LOW CIGS AND FOG IN MIXED PRECIP.

MON...IMPROVING TO VFR.

MON NGT THROUGH WED...MAINLY VFR.

THUR...RESTRICTIONS POSSIBLE IN LIGHT RAIN.

&&

.HYDROLOGY...
3 PM SATURDAY...
THE SITUATION DISCUSSED BELOW STILL APPLIES. HEAVIEST
PRECIPITATION WILL OCCUR TONIGHT...CONTINUING YET DIMINISHING
SUNDAY INTO SUNDAY NIGHT.

3 PM FRIDAY...
SIGNIFICANT AMOUNTS OF RAIN ARE POSSIBLE TONIGHT AND TOMORROW
ASSOCIATED WITH A STORM SYSTEM MOVING NORTH ALONG THE COAST.
MODERATE TO HEAVY RAINFALL OF 1.5 TO 2.5 INCHES IS EXPECTED ACROSS
THE AREA. THE HIGHEST TOTALS ARE LIKELY TO BE SPREAD ACROSS THE
UPPER DELAWARE AND NORTHERN SUSQUEHANNA RIVER BASINS. SOME
LINGERING SNOW MELTING OUT OF THE HILLS AND MOUNTAINS WILL
CONTRIBUTE TO ADDITIONAL RUN OFF.

RIVER FORECAST MODELS SUGGESTS SEVERAL FOOT RISES TO NEAR BANKFULL
ON AREA RIVERS BY SUNDAY NIGHT OR EARLY MONDAY. FLOOD STAGE MAY BE
EXCEEDED AT A FEW POINTS IN THE SUSQUEHANNA BASIN AND DELAWARE BASIN
HEADWATERS. SMALLER STREAMS...STORM DRAINS AND STREET FLOODING WILL
BE HIGHLY POSSIBLE IN AREAS WHERE THE BULK OF THE RAIN FALLS IN 6
HOURS OR LESS OVERNIGHT TONIGHT.

MONITOR THIS SITUATION CLOSELY. RIVER FORECASTS MAY SIGNIFICANTLY
CHANGE DUE TO CHANGES IN RAINFALL FORECASTS.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ038>040-043-044-047-
     048-072.
     WINTER WEATHER ADVISORY FROM 8 PM THIS EVENING TO 8 AM EDT
     MONDAY FOR PAZ039-040-043-044-047-048-072.
     WINTER WEATHER ADVISORY FROM 6 AM THIS MORNING TO 8 AM EDT
     MONDAY FOR PAZ038.
NY...FLOOD WATCH THROUGH LATE TONIGHT FOR NYZ036-037-044>046-
     055>057-062.
     WINTER WEATHER ADVISORY UNTIL 8 AM EDT MONDAY FOR NYZ036-037-
     044-045.
     WINTER WEATHER ADVISORY FROM 8 PM THIS EVENING TO 8 AM EDT
     MONDAY FOR NYZ062.
     WINTER WEATHER ADVISORY FROM 6 AM THIS MORNING TO 8 AM EDT
     MONDAY FOR NYZ046-055>057.
     WINTER WEATHER ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NYZ009-
     015>018-022>025.
     FLOOD WATCH UNTIL NOON EDT TODAY FOR NYZ015>018-022>025.

&&

SYNOPSIS...DJP
NEAR TERM...MDP
SHORT TERM...DJP
LONG TERM...PVN
AVIATION...DJP
HYDROLOGY...
Hazardous weather outlook, Mar 29, 11:57 PM EDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
1157 PM EDT SAT MAR 29 2014

NYZ009-310400-
NORTHERN ONEIDA-
1157 PM EDT SAT MAR 29 2014

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NYZ062-PAZ039-040-043-044-047-048-072-310400-
SULLIVAN-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-
SOUTHERN WAYNE-
1157 PM EDT SAT MAR 29 2014

...FLOOD WATCH IN EFFECT THROUGH LATE SUNDAY NIGHT...
...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM SUNDAY TO 8 AM EDT
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NYZ046-055>057-PAZ038-310400-
OTSEGO-TIOGA-BROOME-DELAWARE-BRADFORD-
1157 PM EDT SAT MAR 29 2014

...FLOOD WATCH IN EFFECT THROUGH LATE SUNDAY NIGHT...
...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 8 AM EDT
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NYZ036-037-044-045-310400-
MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
1157 PM EDT SAT MAR 29 2014

...FLOOD WATCH IN EFFECT THROUGH LATE SUNDAY NIGHT...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NYZ015>018-022>025-310400-
YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-CHEMUNG-
TOMPKINS-
1157 PM EDT SAT MAR 29 2014

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 PM EDT SUNDAY...
...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 12:43 AM EDTAreal Flood AdvisoryBGMCayuga, Chemung, Onondaga, Schuyler, Seneca, Steuben and 2 more6 hr
Mar 30, 2:02 AM EDTRiver Flood WarningBGMCortland67 hr
Mar 30, 2:11 AM EDTAreal Flood AdvisoryBGMBroome, Chenango, Cortland, Madison, Tioga6 hr
Mar 30, 5:05 AM EDTRiver Flood WarningBGMChenango37 hr
Mar 30, 5:33 AM EDTRiver Flood WarningBGMMadison, Oneida17 hr
Mar 30, 6:11 AM EDTAreal Flood WarningBGMBroome8 hr
Mar 30, 6:18 AM EDTRiver Flood WarningBGMOnondaga17 hr
Mar 30, 6:37 AM EDTAreal Flood AdvisoryBGMCayuga, Tompkins3 hr

Nearby

River Flood Warnings in New York, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.